# SDR CALA2016021600111

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 53,407 hours, 18,960 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 2 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ADVISED BLOWN TIRE ON TAKEOFF.  OVERWEIGHT LANDING, 151.3 WEIGHT.  SINK RATE 600 FPM, REF SPEED 149K.  REPLACED NR 2 MLG TIRE & WHEEL ASSEMBLY IAW AMM 32-45-11.  SEE LOG PAGE 8355523 FOR BURST INSPECTION WHEEL OFF B0086.
